# SDR ASAA2018010923110

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 34,174 hours, 10,246 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DPI IS EXTENDED,  ACFT GROUNDED.  PERFORMED FIM 24-11 TASK 803,  PERFORMED IDG SCAVENGE AND CHARGE FILTER INSPECTION CHECK IAW AMM 24-11-41-200-801, REMOVED & REPLACED IDG SCAVENGE/CHARGE FILTER, SERVICED WITH OIL IAW AMM 24-11-41.  DPI WAS RESET.
